# SDR C2XA06BT038

- Difficulty date: August 25, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 15,321 hours, 11,600 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A7285
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LANDING GEAR HANDLE WILL NOT GO UP.  AIRCRAFT AIR RETURNED TO TYS AND LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED CHANNEL -A- PROXIMITY SWITCH IAW EMB145 AMM 32-61-01, OPS CHECKED GOOD.
